Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 21, NWS New Orleans, LA

April 25, 20154 parishes in Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 25, 2015, 12:12 PM CDT for 4 parishes in Louisiana. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 12:12 PM CDT (17:12 UTC)
Expired
Apr 25, 2015, 12:45 PM CDT
In force
33 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Livingston Parish, LA, Saint John the Baptist Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA

What was reported inside it

TimeReportWhereRemark
Apr 25, 12:34 PM CDTTSTM WND GST 58Mandeville, LAWEATHERFLOW OBSERVATION AT FOOT OF SUNSET POINT PIER MEASURED 236/50.3KT WITH A TEMPERATURE DROP FROM 78F TO 71F AND PRESSURE V OF 3 MB IN 10 MINUTES.
Apr 25, 12:38 PM CDTTSTM WND DMGMandeville, LANUMEROUS LARGE TREE LIMBS, FENCING DOWN. POWER OUTAGE IN OLD MANDEVILLE AREA. WST ELECTRIC ESTIMATING 400 CUSTOMERS WITHOUT POWER.
Apr 25, 12:38 PM CDTTSTM WND DMGMandeville, LANUMEROUS LARGE TREE LIMBS, FENCING DOWN. POWER OUTAGE IN OLD MANDEVILLE AREA. WST ELECTRIC ESTIMATING OVER 51,000 WITHOUT POWER.
Apr 25, 12:41 PM CDTHAIL 1Mandeville, LANEAR CAUSEWAY BLVD. BRIDGE CLOSED DUE TO HAIL AND HIGH WINDS ON NORTH END OF SPAN.
Apr 25, 12:50 PM CDTHAIL 0.884 W Lacombe, LAHAIL BETWEEN DIME AND NICKEL DIAMETERS IN BIG BRANCH AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 10:41 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1826 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WUUS54 KLIX 251712
SVRLIX
LAC063-095-103-105-251745-
/O.NEW.KLIX.SV.W.0021.150425T1712Z-150425T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1212 PM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHEASTERN TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
  EAST CENTRAL LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHEASTERN ST. JOHN THE BAPTIST PARISH IN SOUTHEASTERN
  LOUISIANA...

* UNTIL 1245 PM CDT

* AT 1212 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF
  SPRINGFIELD...OR 13 MILES SOUTH OF HAMMOND...AND MOVING EAST AT 55
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  COVINGTON...ABITA SPRINGS...MADISONVILLE...LACOMBE AND KILLIAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR
YOUR NEAREST LAW ENFORCEMENT AGENCY WHO WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE OFFICE IN NEW ORLEANS.

&&

LAT...LON 3027 8991 3026 8999 3030 8999 3032 9001
      3036 9008 3039 9019 3035 9026 3025 9034
      3022 9041 3021 9044 3028 9040 3030 9043
      3032 9043 3034 9048 3030 9056 3028 9057
      3029 9057 3038 9060 3054 8997
TIME...MOT...LOC 1712Z 258DEG 47KT 3031 9048 

$$

32

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:03 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Apr 25, 9:03 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
903 AM CDT SAT APR 25 2015

.SOUNDING DISCUSSION...

FIRST RELEASE TERMINATED DUE TO BAD TEMPERATURE AND DEW POINT
DATA. SECOND RELEASE SUCCESSFULLY TERMINATED OVER JACKSON COUNTY
MISSISSIPPI JUST NORTHWEST OF VANCLEAVE AT AN ALTITUDE OF 105.9K
FEET OR JUST OVER 20 MILES UP.

DRIER AIR HAS WORKED INTO MUCH OF THE SOUNDING WITH A PRECIPITABLE
WATER VALUE OF 1.39 INCHES...WHICH IS ABOUT 128 PERCENT OF NORMAL.
ABOUT A 3 DEGREE C CAP AT 850 MB THIS MORNING. SOUNDING UNSTABLE
ABOVE THAT LAYER WITH MID LEVEL LAPSE RATES AROUND 7.2C/KM. THE
SURFACE TO 3KM SHEAR IS 35 KNOTS...AND THE SURFACE TO 6KM SHEAR IS
57 KNOTS. FREEZING LEVEL AROUND 14.2K FEET...-20C LEVEL AT 24.6K
FEET...WITH A WET BULB ZERO HEIGHT OF 9600 FEET. THIS WOULD
CERTAINLY SUPPORT LARGE HAIL WITH A FEW GOLF BALL SIZE HAIL
REPORTS LATE YESTERDAY AFTERNOON. SOUTHWEST WINDS THROUGHOUT THE
SOUNDING WITH A MAX WIND OF 90 KNOTS AT 35.3K FEET. 35

&&

.PREV DISCUSSION... /ISSUED 344 AM CDT SAT APR 25 2015/

DISCUSSION...
THE MAIN FORECAST CONCERNS CONTINUE TO CENTER AROUND CONVECTION
OVER THE NEXT FEW DAYS AND THE POSSIBILITY OF SEVERE WEATHER.
SCATTERED SHOWERS HAVE BEEN INCREASING ACROSS THE FORECAST AREA
SOMEWHAT THIS MORNING WHILE THE MORE SIGNIFICANT CONVECTION HAS
STAYED TO THE NORTH OF THE AREA. THE MID LEVEL SHORT WAVE TROUGH
THAT HAS BEEN RESPONSIBLE FOR THE ACTIVE WEATHER ACROSS THE
SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY OVER THE LAST
COUPLE DAYS WILL MOVE OUT OF THE CENTRAL PLAINS AND INTO THE
MIDWEST TODAY. HOWEVER A STRONG AND ACTIVE SOUTHERN JET WILL
CONTINUE TO AFFECT THE GULF COAST REGION. THE RRQ OF AN UPPER JET
STREAK WILL CONTINUE TO HELP SUPPORT CONVECTIVE DEVELOPMENT OVER
THE LOWER MISSISSIPPI VALLEY BEFORE PULLING OFF TO THE EAST
NORTHEAST LATER IN THE DAY. SUFFICIENT CAPE AND INSTABILITY SHOULD
BE PRESENT TO SUPPORT SCATTERED CONVECTION ACROSS THE AREA TODAY
WITH STRONG MID LEVEL WESTERLY WINDS SUPPORTIVE OF A FEW STRONGER
TO SEVERE STORMS. THE STORM PREDICTION CENTER HAS INDICATED A
SLIGHT RISK FOR SEVERE WEATHER ACROSS COASTAL MISSISSIPPI AND A
MARGINAL RISK OF SEVERE WEATHER ACROSS THE REMAINDER OF THE
FORECAST AREA TODAY. DIRECTIONAL SHEAR WILL BE DECREASING EARLY
TODAY WITH HELICITY VALUES DIMINISHING. THE WATER CONTENT OF THE
ATMOSPHERIC COLUMN IS FORECAST TO DECREASE LATER IN THE DAY AND
ESPECIALLY TONIGHT AND EARLY SUNDAY WITH PRECIPITABLE WATER VALUES
APPROACHING A LITTLE OVER ONE INCH BY THE END OF THAT TIME BEFORE
REBOUNDING DURING THE DAY SUNDAY. ANOTHER STRONG JET STREAK WILL
TRAVERSE THE CENTRAL GULF COAST REGION ON SUNDAY ALONG WITH A WEAK
IMPULSE EMBEDDED IN THE FLOW ALOFT. THESE FEATURES ALONG WITH THE
APPROACH OF A FRONTAL BOUNDARY FROM THE NORTH AND LAKE AND SEAS
BREEZE BOUNDARIES ACTING AS A FOCUS WILL SET THE STAGE FOR
ISOLATED CONVECTION DURING THE DAY SUNDAY. SIGNIFICANT DIURNAL
HEATING DURING THE DAY SUNDAY...HIGHS IN THE UPPER 80S TO NEAR 90
IN MANY AREAS...WILL RESULT IN SUBSTANTIAL CAPE AND INSTABILITY. A
FEW STRONG TO SEVERE STORMS ARE ALSO POSSIBLE SUNDAY. THE STORM
PREDICATION CENTER HAS OUTLOOKED THE ENTIRE FORECAST AREA FOR A
MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY.

THE NEXT WEATHER MAKER WILL AFFECT THE REGION EARLY IN THE
UPCOMING WORK WEEK. THIS WILL EVOLVE AS AN UPPER TROUGH CURRENTLY
DIGGING OVER THE WESTERN CONUS CLOSES OFF AN UPPER LOW OVER THE
FOUR CORNERS REGION WHICH WILL THEN SLOWLY TRANSLATE EASTWARD
ACROSS THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY OVER THE
FIRST HALF OF THE WEEK. AN ASSOCIATED SURFACE LOW WILL MOVE EAST
IN THE VICINITY OF THE CENTRAL GULF REGION DURING THIS PERIOD.
THIS DYNAMIC SYSTEM WILL WILL HAVE AMPLE MOISTURE TO WORK WITH
RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS MONDAY THROUGH
TUESDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS SYSTEM.
AGAIN A FEW STORMS COULD BE ON THE STRONGER SIDE AND THE STORM
PREDICTION CENTER HAS INCLUDED THE ENTIRE FORECAST AREA IN A
SLIGHT RISK ON MONDAY...ALTHOUGH THIS SHOULD PRIMARILY BE LATE
MONDAY AND MONDAY NIGHT. AS THIS SYSTEM PULLS OFF TO THE
EAST...THE GFS CLOSES OFF ANOTHER UPPER LOW OVER THE LOWER
MISSISSIPPI VALLEY AND AND CENTRAL GULF COAST REGION WHILE THE
ECMWF DOES SO MUCH FARTHER NORTH. THE GFS SOLUTION COULD RESULT IN
AN EXTENDED PERIOD OF CONTINUED RAIN CHANCES INTO THE END OF THE
WEEK WHILE THE ECMWF WOULD BE PRIMARILY DRY. AT THIS TIME...WILL
CONTINUE TO INDICATE A DRY FORECAST DURING THIS PERIOD. THE
WEATHER SHOULD BE SIGNIFICANTLY COOLER FOR THE LAST HALF OF THE
WORK WEEK. 11

AVIATION...
AN INVERSION AT ABOUT 800FT IS HELPING TO KEEP MOISTURE AND CLOUD
COVER LOCKED IN THE BOUNDARY LAYER THIS MORNING. CEILINGS WILL LOWER
ALONG WITH THE INVERSION TO AROUND OVC003 FOR AREAS SOUTH OF LAKE
PONTCHARTRAIN. MOST TERMINALS SHOULD SEE OVC005 AS THEIR LOWEST
CEILINGS THIS MORNING AS PREVAILING CONDITIONS WITH TEMPO GROUPS
RETAINING SHORT TERM OVC001 AND VIS RESTRICTED TO 2SM FOR THOSE
EXPERIENCING THE LOWEST CEILINGS. AFTER 12Z...A SECOND SURGE OF
SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE THROUGH ALONG WITH A
WEAK FRONTAL BOUNDARY. HAVE INCLUDED PREVAILING SHOWERS AND MVFR
VISIBILITIES...ALONG WITH MVFR CEILINGS OF 1000 TO 1500 FEET TO
REFLECT THE EXPECTED OVERALL CONDITIONS THIS MORNING. OF
COURSE...ANY STRONGER THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND IFR
CONDITIONS AS THEY MOVE THROUGH.

MARINE...
PREDOMINATE SOUTHERLY WINDS WILL CONTINUE THROUGH SUNDAY.
WIND SPEEDS WILL EASE THROUGH TODAY FROM AROUND 15KTS TO 5-10KTS
LATER. THE NEXT SYSTEM TO AFFECT THE COASTAL WATERS WILL BE MONDAY
AND TUESDAY. WINDS WILL INCREASE AHEAD OF THE SFC LOW FROM THE
SOUTHEAST TO 15-20KTS. THE SFC LOW IS EXPECTED TO DEVELOP NEAR THE
TEXAS COASTAL BEND AND MOVE TO THE EAST JUST OFF THE COAST THROUGH
WEDNESDAY. AS THE LOW MOVES EAST TUESDAY NW WINDS WILL QUICKLY MOVE
IN BEHIND IT AND RISE TO 20-25 KNOTS WITH HIGHER GUSTS. WIND SPEEDS
ARE NOT EXPECTED TO EASE BELOW 15-20KTS UNTIL THU NIGHT.

DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NAVY WEEK.
ACTIVATION...NONE.
ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL THROUGH WEEKEND.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  85  67  88  65 /  50  10  10  20
BTR  86  69  89  68 /  40  10  10  20
ASD  85  69  88  69 /  40  10  20  20
MSY  86  72  88  72 /  40  10  20  20
GPT  85  72  86  70 /  40  10  20  20
PQL  85  70  87  68 /  40  10  20  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 25, 10:41 AM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1041 AM CDT SAT APR 25 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-260345-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1041 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH WILL BE IN EFFECT UNTIL 6 PM FOR ALL
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI.

THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE TOTALLY RULED OUT.
THE THREAT OF SEVERE WEATHER IS EXPECTED TO DIMINISH LATER THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY...THERE IS A MARGINAL RISK OF STRONG TO SEVERE
THUNDERSTORMS OVER THE AREA. THE MAIN HAZARDS ARE EXPECTED TO BE
FREQUENT LIGHTNING...DAMAGING WIND AND LARGE HAIL.

MONDAY AND TUESDAY...THUNDERSTORMS ARE EXPECTED TO BECOME MORE
NUMEROUS. SOME OF THESE MAY BE SEVERE PRODUCING CONTINUOUS
LIGHTNING...DAMAGING WINDS...LARGE HAIL...VERY HEAVY RAINFALL...
AND ISOLATED TORNADOES.

WEDNESDAY THROUGH FRIDAY...SMALL CRAFT ADVISORIES MAY BE ISSUED
WITH NORTHWEST WINDS OF AROUND 25 KNOTS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME AND MAY ALSO BE
REQUESTED AT TIMES THROUGH TUESDAY.

In the hours before

Local storm report, Apr 25, 8:21 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
821 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             BAYOU SORREL            30.16N 91.34W
04/24/2015  E1.75 INCH       IBERVILLE          LA   CO-OP OBSERVER

            GOLF BALL SIZE HAIL REPORTED BY CO-OP OBSERVER AT BAYOU
            SORREL LOCK. TIME ESTIMATED.

&&

BWAGNER
Special weather statement, Apr 25, 11:06 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1106 AM CDT SAT APR 25 2015

LAZ046-049-251645-
IBERVILLE LA-ASCENSION LA-
1106 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EAST BATON ROUGE...
SOUTHWESTERN LIVINGSTON...SOUTHEASTERN IBERVILLE AND ASCENSION
PARISHES UNTIL 1145 AM CDT...

AT 1105 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF BAYOU SORREL...OR 17 MILES NORTHEAST OF
JEANERETTE...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GONZALES...ST. GABRIEL...WHITE CASTLE...SORRENTO...PORT VINCENT...
GEISMER...PRAIRIEVILLE...BAYOU SORREL AND CARVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN LOUISIANA.

LAT...LON 3015 9147 3032 9113 3032 9103 3034 9099
      3034 9086 3032 9083 3028 9081 3028 9079
      3026 9079 3022 9073 3003 9125 3006 9127
      3005 9137 3010 9138 3011 9147
TIME...MOT...LOC 1605Z 242DEG 45KT 3006 9144

32
Special weather statement, Apr 25, 11:42 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1142 AM CDT SAT APR 25 2015

LAZ049-050-072-251730-
SOUTHERN TANGIPAHOA LA-LIVINGSTON LA-ASCENSION LA-
1142 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TANGIPAHOA...
SOUTHEASTERN EAST BATON ROUGE...CENTRAL LIVINGSTON...EASTERN
IBERVILLE AND ASCENSION PARISHES UNTIL 1230 PM CDT...

AT 1141 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GONZALES...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMMOND...GONZALES...PONCHATOULA...SORRENTO...FRENCH SETTLEMENT...
ALBANY...PORT VINCENT...SPRINGFIELD...GEISMER...WHITEHALL...ROBERT...
NATALBANY...PRAIRIEVILLE...KILLIAN AND TICKFAW.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN LOUISIANA.

LAT...LON 3031 9102 3035 9096 3034 9090 3036 9092
      3069 9035 3052 9026 3043 9027 3011 9100
      3021 9106
TIME...MOT...LOC 1641Z 239DEG 49KT 3025 9095

32

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:33 PM CDTSpecial Marine WarningLIX87 min
Apr 25, 10:58 AM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge19 min
Apr 25, 11:06 AM CDTSpecial Weather StatementLIXAscension39 min
Apr 25, 11:42 AM CDTSpecial Weather StatementLIXAscension, Livingston, Tangipahoa48 min
Apr 25, 12:02 PM CDTSpecial Marine WarningLIX28 min
Apr 25, 12:22 PM CDTSpecial Weather StatementLIXOrleans, Saint Charles38 min
Apr 25, 12:27 PM CDTSpecial Weather StatementLIXAscension, Assumption, Livingston, Saint James48 min
Apr 25, 12:30 PM CDTSpecial Marine WarningLIX30 min
Apr 25, 12:34 PM CDTSevere Thunderstorm WarningLIXSaint Tammany26 min
Apr 25, 12:39 PM CDTSpecial Marine WarningLIX36 min
Apr 25, 12:48 PM CDTSevere Thunderstorm WarningLIXAscension, Lafourche, Livingston, Saint Charles, Saint James, Saint John the Baptist and 1 more27 min
Apr 25, 1:05 PM CDTSpecial Marine WarningLIX40 min
Apr 25, 1:17 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist and 2 more28 min
Apr 25, 1:43 PM CDTSpecial Marine WarningLIX47 min
Apr 25, 1:46 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Tammany44 min
Apr 25, 2:06 PM CDTSpecial Marine WarningLIX54 min
Apr 25, 2:11 PM CDTSevere Thunderstorm WarningLIXSaint Bernard22 min
Apr 25, 2:17 PM CDTSpecial Marine WarningLIX43 min
Apr 25, 2:57 PM CDTSpecial Weather StatementLIXPlaquemines33 min
Apr 25, 3:00 PM CDTSpecial Marine WarningLIX60 min
Apr 25, 3:55 PM CDTSpecial Marine WarningLIX95 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.